My dermatologist said that dizziness is not a side effect of botox. Having researched I found that not to be true. Since I had the injection 6 weeks ago, I have been dizzy. I went to my GP 2X, an ENT 1X and was sent for an MRI of my brain and ears. I have not had a stroke, hemmorage and no tumors were found. Each and every doctor I've seen said this was not caused by the botox, but it began 3 hours after the injections. I want my life back and need to know if anyone else has had this side effect and how long this will last.
Hello chidi. Yes it might likely be that you are having a allergic reaction to the Botox. Hopefully you are having no more dizzyiness. Best of wishes to you, pledge
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Botox Cosmetic - I had a botox injection today, first time, 11 unites on each side. I am reading the
Updated 5 Aug 2018 • 2 answers
Updated 30 Aug 2011 • 1 answer
Updated 8 Nov 2012 • 1 answer
Updated 13 Jan 2019 • 25 answers
Updated 3 Feb 2017 • 1 answer